# SDR 9WGA20210112

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 67,696 hours, 14,369 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Ice Duct
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEVEL 3 ENGINE 2 A-ICE DUCT IN FLIGHT AT 7000 MSL AND 8500 MSL.  SHUT DOWN NR 2 ENGINE, PER QRH.
